Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.4/702
Título: Rash, fever and proteinuria after amoxicillin in a SLE patient
Autor: Couto, M
Duarte, C
Geraldes, A
Medeiros, C
Inês, L
Malcata, AB
Palavras-chave: Lúpus Eritematoso Sistémico
Amoxicilina
Data: 2009
Editora: Sociedade Portuguesa de Reumatologia
Citação: Acta Reumatol Port. 2009 Jul-Sep;34(3):526-30.
Resumo: We report a case of severe type IV hypersensitivity reaction to amoxicillin, which occurred in a person with a 12-year history of SLE. The present case illustrates the wide differential diagnosis in a SLE patient who presents with an allergic drug reaction. The attribution of the presenting symptoms to the underlying SLE and/or to the drugs used to treat SLE and coexisting conditions is a major challenge.
URI: http://hdl.handle.net/10400.4/702
Aparece nas colecções:REU - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Rash, fever and proteinuria after amoxicillin in a SLE patient.pdf261,7 kBAdobe PDFVer/Abrir


Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.